I am on 15mg Lexapro (escitalopram) and 30mg remeron. My Dr today told me to increase Lex to 20mg due to niggling headache. Is he right. Thanks?
Lexapro (escitalopram) Yes, based on clinical assessment.
? side effects. Discuss with your prescribing doctor if you've not already to make sure your headaches are not possible side effects of your present meds. Unlikely with Lexapro, (escitalopram) rare but reported with Remeron. Note if your headaches seem more frequent/intense or abating since being on these meds. Hope this helps.
Maybe. Lexapro (escitalopram) is not really a headache medicine. However, given that many headaches have a component of muscle tension that is related to anxiety or depression, Lexapro (escitalopram) can be helpful. Of course, this would require the right dose. Your doctor is in the best position to consider whether such muscle tension might be a factor for you. We can hope that he is right.